National Changhua University of Education Institutional Repository : Item 987654321/8872
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15931026      在线人数 : 206
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Optimization of Set-Valued Functions
作者: L. J. Lin
贡献者: 數學系
日期: 1994-08-15
上传时间: 2011-05-10T06:45:40Z
出版者: Academic Press Inc.
摘要: Let X, Y, and Z be real topological vector spaces and Ec X be a convex set. CY, DZ are to be pointed convex cones. Let F: X → 2Y be C-convex and G: X → 2Z be D-convex set-valued functions. We consider the problems [formula] This paper generalizes the Moreau-Rockafellar type theorem and the Farkas-Minkowski type theorem for set-valued functions. When Y=Rn and Z=Rm, we established the necessary and sufficient conditions for the existence of Geoffrion efficient solution of (P) and the relationship between the proper efficient solutions and Geoffrion efficient solutions of (P). The Mond-Weir type and Wolfe type vector duality theorems are also considered in this paper.
關聯: Journal of Mathematical Analysis and Applications, 186(1):30-51
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210007.pdf661KbAdobe PDF1157检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈